# SDR C2XA02TY082

- Difficulty date: May 7, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 12021065001
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED 1C-2C INSPECTION THE PAX DOOR LOWER AFT CORNER WAS DENTED.  DENT MEASUREMENT'S WERE 1.25 INCH L BY .1875 INCH.  MAINTENANCE RESTORED THE PROFILE, INSPECTED FOR CRACKS, NONE NOTED.  ALL WORK WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
